Anti-invariant ξ⊥-Riemannian Submersions From Hyperbolic β-Kenmotsu Manifolds

  • Mohd Danish Siddiqi Department of Mathematics, Faculty of Science, Jazan University, Jazan-Kingdom of Saudi Arabia.
  • Mehmet Akif Akyol Department of Mathematics, Faculty of Arts and Sciences, Bingol University, 12000 Bingo ̈l, Turkey.

Abstract

In this paper, we introduce anti-invariant ξ⊥-Riemannian submersions from Hyperbolic β-Kenmotsu Manifolds onto Riemannian manifolds. Necessary and sufficient conditions for a special anti-invariant ξ⊥-Riemannian submersion to be totally geodesic are studied. Moreover, we obtain decomposition theorems for the total manifold of such submersions.

References

[1] Chinea, C. Almost contact metric submersions, Rend. Circ. Mat. Palermo, 43(1), 89-104, 1985.

[2] Eells, J., Sampson, J. H. Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86, 109-160. 1964.

[3] Falcitelli, M., Ianus, S., Pastore, A. M. Riemannian submersions and Related topics, (World Scientific, River Edge, NJ, 2004.

[4] Gray, A. Pseudo-Riemannian almost product manifolds and submersion, J. Math. Mech., 16, 715-737, 1967.

[5] Ianus, S., Pastore, A. M., Harmonic maps on contact metric manifolds, Ann. Math. Blaise Pascal, 2(2), 43-53, 1995.

[6] Lee, J. W., Anti-invariant ξ⊥− Riemannian submersions from almost contact manifolds, Hacettepe J. Math. Stat. 42(2), 231-241, 2013.

[7] O’Neill , B. The fundamental equations of a submersions, Mich. Math. J., 13, 458-469, 1996.

[8] Sahin, B. Anti-invariant Riemannian submersions from almost hermition manifolds, Cent. Eur. J. Math., 8(3), 437-447, 2010.

[9] Siddiqi, M. D., Ahmed, M and Ojha, J.P., CR-submanifolds of nearly-trans hyperbolic sasakian manifolds admitting semi-symmetric non-metric connection, Afr. Diaspora J. Math. (N.S.), Vol 17(1), 93-105, 2014.

[10] Upadhyay, M. D, Dube., K. K., Almost contact hyperbolic (f, g, η, ξ) structure, Acta. Math. Acad. Scient. Hung., Tomus, 28, 1-4, 1976.

[11] Watson, B. Almost Hermitian submersions, J. Differential Geometry, 11(1), 147-165, 1976.
Published
2018-10-19
How to Cite
DANISH SIDDIQI, Mohd; AKIF AKYOL, Mehmet. Anti-invariant ξ⊥-Riemannian Submersions From Hyperbolic β-Kenmotsu Manifolds. CUBO, A Mathematical Journal, [S.l.], v. 20, n. 1, p. 79–94, oct. 2018. ISSN 0719-0646. Available at: <http://revistas.ufro.cl/index.php/cubo/article/view/1900>. Date accessed: 19 nov. 2018. doi: https://doi.org/10.4067/S0719-06462018000100079.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.